Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Re: dopamine and crying...CAM maybe? Joy

Posted by Paige on May 20, 2001, at 19:29:51

In reply to Re: dopamine and crying...CAM maybe?, posted by Joy on May 20, 2001, at 17:58:50

> Hi Joy,

thanks for your info. Did the doctor tell you
why you had the crying spells, or jags? I am just curious.
I don't know where I sit with meds anymore, but
I do know I am not a happy person. Some is
enviro, some genetic and some unknown, but soon
I need to have a life without all the tears. They
come too easy, even when not on meds. I have
alot of underlying pain. Having a rough time, a real
rough time.

I am glad you found something that works for you.
I hope it continues to work for you. Keep me apprised.
But do let me know of your doc mentioned why
Serzone made you feel the way you did. My pdoc
won't prescribe it for me. He says it is his least
favorite, but he did not elaborate.

thanks, Joy.

Paige


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:Paige thread:63517
URL: http://www.dr-bob.org/babble/20010515/msgs/63741.html